Jump to content

Fever


Terri L

Recommended Posts

Does anyone else suffer from low grade fever? I have the chemo rash (or keytruda) but it is not itchy, so they did not give me anything.  They did a blood workup and no problems there, either.  It's just that low grade fever of 99.9.  My husband woke me every hour last night be make me hydrate myself, and Tylenol every 4 hours (3x).  I have been in hospital for this, and am seriously trying to avoid another trip there.  Today, after fighting it all night and last evening, I have a steady temp of 97.9, so that is good.  Just wondering if any of you have taken something that worked for you.

Link to comment
Share on other sites

Terri,

I've not had Keytruda but a quick look at the drug's common side effects suggest a low grade fever is not one listed. Were you admitted to the hospital for your reported fever?

Since a fever is not on the common side effects, I'd make a call to your chemo nurse and report the problem. Also, ask the nurse about a safe medication you can take to reduce your symptom. You might want to review the calendar and note the day-time of your infusion and the day-time of the onset and departure of your fever symptom. The nurse would likely ask for this information.  Moreover, this may be your system's reaction to the drug, so charting the timing of your infusion and onset and waning of your fever symptom maybe useful information.

Stay the course.

Tom

Link to comment
Share on other sites

×
×
  • Create New...